Alert archive / California / High Wind Watches in 2007

High Wind Watch 2, NWS San Diego, CA

January 9, 2007Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this high wind watch at Jan 9, 2007, 1:45 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jan 11, 2007, 2:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 9, 2007, 1:45 PM PST (21:45 UTC)
In effect from
Jan 11, 2007, 2:00 AM PST
Expired
Jan 10, 2007, 3:50 PM PST
In force
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2007-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2007-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5941 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 092145
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
145 PM PST TUE JAN 9 2007

...STRONG GUSTY WEST WINDS FOR THE MOUNTAINS AND NORTHERN DESERTS
WEDNESDAY NIGHT UNTIL EARLY FRIDAY MORNING...

CAZ055-056-058-100430-
/O.NEW.KSGX.HW.A.0002.070111T1000Z-070112T1000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
145 PM PST TUE JAN 9 2007

...HIGH WIND WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
LATE THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH LATE
THURSDAY NIGHT. 

FOR GUSTY WEST WINDS 30 TO 40 MPH WITH GUSTS OVER 60 MPH LATE
WEDNESDAY INTO EARLY FRIDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ060-100430-
/O.NEW.KSGX.HW.A.0002.070111T1000Z-070112T1000Z/
APPLE AND LUCERNE VALLEYS-
145 PM PST TUE JAN 9 2007

...HIGH WIND WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
LATE THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH LATE
THURSDAY NIGHT. 

FOR GUSTY WEST WINDS 30 TO 40 MPH WITH GUSTS OVER 60 MPH LATE
WEDNESDAY INTO EARLY FRIDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

HORTON
4 follow-up statements
000 
WWUS76 KSGX 100442
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
842 PM PST TUE JAN 9 2007

...STRONG GUSTY WEST WINDS FOR THE MOUNTAINS AND NORTHERN DESERTS
WEDNESDAY NIGHT UNTIL EARLY FRIDAY MORNING...

CAZ055-056-058-101245-
/O.CON.KSGX.HW.A.0002.070111T1000Z-070112T1000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
842 PM PST TUE JAN 9 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH LATE THURSDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH LATE THURSDAY NIGHT. 

FOR GUSTY WEST WINDS 30 TO 40 MPH WITH GUSTS OVER 60 MPH LATE
WEDNESDAY INTO EARLY FRIDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ060-101245-
/O.CON.KSGX.HW.A.0002.070111T1000Z-070112T1000Z/
APPLE AND LUCERNE VALLEYS-
842 PM PST TUE JAN 9 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH LATE THURSDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH LATE THURSDAY NIGHT. 

FOR GUSTY WEST WINDS 30 TO 40 MPH WITH GUSTS OVER 60 MPH LATE
WEDNESDAY INTO EARLY FRIDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS76 KSGX 101219
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
419 AM PST WED JAN 10 2007

...STRONG GUSTY WEST WINDS FOR THE MOUNTAINS AND NORTHERN DESERTS
WEDNESDAY NIGHT UNTIL EARLY FRIDAY MORNING...

CAZ055-056-058-102200-
/O.CON.KSGX.HW.A.0002.070111T1000Z-070112T1000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
419 AM PST WED JAN 10 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE THURSDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE THURSDAY NIGHT. 

WEST TO SOUTHWEST WINDS WILL INCREASE TONIGHT TO 45 MPH WITH GUSTS
OVER 60 MPH. ON THURSDAY WEST TO SOUTHWEST WINDS BETWEEN 40 AND 50
MPH WITH GUSTS 65 TO 85 MPH ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ060-102200-
/O.CON.KSGX.HW.A.0002.070111T1000Z-070112T1000Z/
APPLE AND LUCERNE VALLEYS-
419 AM PST WED JAN 10 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE THURSDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE THURSDAY NIGHT. 

FOR GUSTY WEST TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS OVER 60
MPH LATE TONIGHT AND THURSDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

BALFOUR
000 
WWUS76 KSGX 102205
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
205 PM PST WED JAN 10 2007

...STRONG GUSTY WEST WINDS FOR THE MOUNTAINS AND NORTHERN DESERTS
WEDNESDAY NIGHT UNTIL EARLY FRIDAY MORNING...

CAZ055-056-058-110615-
/O.CON.KSGX.HW.A.0002.070111T1000Z-070112T1000Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
205 PM PST WED JAN 10 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM PST THURSDAY
THROUGH LATE THURSDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM PST THURSDAY
THROUGH LATE THURSDAY NIGHT. 

WEST TO SOUTHWEST WINDS WILL INCREASE TONIGHT TO 45 MPH WITH
GUSTS OVER 60 MPH. ON THURSDAY WEST TO SOUTHWEST WINDS BETWEEN
40 AND 50 MPH WITH GUSTS 65 TO 85 MPH ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ060-110615-
/O.CON.KSGX.HW.A.0002.070111T1000Z-070112T1000Z/
APPLE AND LUCERNE VALLEYS-
205 PM PST WED JAN 10 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM PST THURSDAY
THROUGH LATE THURSDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 2 AM PST THURSDAY
THROUGH LATE THURSDAY NIGHT. 

FOR GUSTY WEST TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS OVER
60 MPH LATE TONIGHT AND THURSDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS76 KSGX 102350
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
350 PM PST WED JAN 10 2007

...STRONG GUSTY WEST WINDS FOR THE MOUNTAINS AND NORTHERN DESERTS
WEDNESDAY NIGHT UNTIL EARLY FRIDAY MORNING...

CAZ055-056-058-060-110800-
/O.UPG.KSGX.HW.A.0002.070111T1000Z-070112T1000Z/
/O.NEW.KSGX.WI.Y.0003.070111T0000Z-070113T0400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
350 PM PST WED JAN 10 2007

...WIND ADVISORY IN EFFECT UNTIL 8 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PST FRIDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

UPPER LEVEL LOW PRESSURE WILL CAUSE STRONGER WINDS ALOFT AND
ONSHORE FLOW FOR LOCAL GUSTY SOUTHWEST WINDS 20 TO 30 MPH WITH
GUSTS TO NEAR 50 MPH. THE WINDS WILL CONTINUE THROUGH FRIDAY BUT
WILL TURN NORTHWEST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINGS. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING
DUST. 

$$

CAZ061-062-110800-
/O.NEW.KSGX.WI.Y.0003.070111T0000Z-070113T0400Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
350 PM PST WED JAN 10 2007

...WIND ADVISORY IN EFFECT UNTIL 8 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PST FRIDAY. 

UPPER LEVEL LOW PRESSURE WILL CAUSE STRONGER WINDS ALOFT AND
ONSHORE FLOW FOR LOCAL GUSTY SOUTHWEST WINDS 20 TO 30 MPH WITH
GUSTS TO NEAR 50 MPH. THE WINDS WILL CONTINUE THROUGH FRIDAY BUT
WILL TURN NORTHWEST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS
AND DOWNED POWER LINGS. LOCAL VISIBILITY MAY BE REDUCED IN BLOWING
DUST. 

$$

DVA

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Jan 9, 8:30 AM PST, 5 hours 15 minutes earlier.

Area forecast discussion, Jan 9, 8:30 AM PST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
830 AM PST TUE JAN 9 2007

.SYNOPSIS...TODAY WILL BE THE LAST WARM DAY ACROSS SOUTHWEST
CALIFORNIA...AS HIGH PRESSURE ALOFT WEAKENS AND OFFSHORE FLOW ENDS.
ONSHORE FLOW WILL RETURN THIS AFTERNOON AND A COASTAL EDDY IS
EXPECTED TO DEVELOP TONIGHT. THIS WILL CAUSE INCREASING CLOUDS AND
COOL TEMPERATURES BACK TO NORMAL ON WEDNESDAY. ON THURSDAY AND
FRIDAY A STRONG COLD FRONT WILL BRING GUSTY WEST WINDS...A CHANCE OF
SHOWERS...AND MUCH COLDER TEMPERATURES. CLEAR SKIES AND GUSTY
NORTHEAST WINDS ARE EXPECTED FOR THE WEEKEND.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

OFFSHORE FLOW CONTINUES OVER THE AREA BUT GRADIENTS HAVE RELAXED
OVER THE PAST 24 HOURS GOING FROM NEARLY 18BS OFFSHORE BETWEEN KTPH
AND KSAN MONDAY MORNING TO ABOUT 12 MBS OFFSHORE THIS MORNING.
GRADIENTS HAVE ALSO RELAXED BETWEEN KIPL AND KSAN GOING FROM NEARLY
5 MBS MONDAY MORNING TO 2 MBS THIS MORNING. WINDS HAVE DIMINISHED
OVER THE AREA AS A RESULT. AIR MASS REMAINS VERY DRY WITH A MOSTLY
CLEAR SKY.

SATELLITE IMAGERY SHOWS A MOSTLY CLEAR SKY OVER THE AREA BUT
MOISTURE TO THE SOUTHWEST ASSOCIATED WITH A UPPER LOW WEST OF THE
SOUTHERN BAJA COAST CONTINUES TO STREAM NORTHEAST TOWARDS THE AREA.
THE 12Z NAM INDICATES THIS MOISTURE WILL MOVE OVER THE AREA LATER
TONIGHT INTO WEDNESDAY AND THURSDAY. SOME OF THIS MOISTURE MAY
INTERACT WITH THE COLD FRONT EXPECTED TO MOVE THROUGH THE AREA
THURSDAY NIGHT AND FRIDAY. THE 12Z NAM HAS INCREASED POPS TO
CATEGORICAL OVER THE AREA FOR FRIDAY. WILL WAIT AND SEE WHAT THE 12Z
GFS INDICATES BEFORE MAKING ANY ADJUSTMENTS TO THE POPS FOR FRIDAY.
HOWEVER...THIS SOLUTION APPEARS REASONABLE GIVEN THE AMOUNT OF
MOISTURE COMING UP FROM THE SOUTHWEST.

IN THE MEAN TIME...12Z NAM DOES INDICATE AN EDDY WILL SPIN UP OVER
THE COASTAL WATERS TODAY AND TONIGHT. THIS SHOULD ALLOW THE MARINE
LAYER TO BECOME REESTABLISED OVER THE AREA WITH SOME STRATUS/FOG
DEVELOPING OVER THE COASTAL WATERS TONIGHT AND PUSH ONTO THE COAST
SOMETIME ON WEDNESDAY.

FOR THE EXTENDED PERIOD... THE 06Z GFS INDICATES A SERIES OF
SHORTWAVE TROUGHES SWING THROUGH IN A NORTHERLY FLOW ALOFT ALONG THE
WEST COAST OVER THE WEEKEND AND INTO THE FIRST OF NEXT WEEK. THE GFS
INDICATES THESE SHORTWAVES WILL BE DRY BUT LOW THICKNESS OVER THE
AREA AND A SURFACE HIGH SLIDES SOUTH FROM NORTHERN CANADA OVER THE
GREAT BASIN DURING THE PERIOD. WILL HAVE TO KEEP AN EYE ON THIS AS
THIS COULD RESULD IN VERY LOW NIGHT TIME TEMPERATURES OVER THE AREA
FOR A POSSIBLE FREEZE EPISODE. OFFSHORE PRESSURE GRADIENTS SUGGEST A
FAIRLY STRONG WIND EVENT AS WELL.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE TODAY AND TONIGHT. THERE IS THE
POSSIBILITY OF PATCHY FOG ALONG THE IMMEDIATE COAST TONIGHT...BUT
CONFIDENCE IS LOW. STRONG WINDS WILL CONTINUE THIS MORNING MAINLY
BELOW PASSES AND CANYONS. LOCAL LLWS AND TURBULENCE ARE POSSIBLE
THIS MORNING IN THESE AREAS. WINDS WILL DECREASE DURING THE DAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FOR THE MOUNTAINS AND INLAND VALLEYS UNTIL 6 PM
TODAY. SEE LAXRFWSGX.

PUBLIC/FIRE WEATHER...HORTON
AVIATION/MARINE...GONSALVES
Hazardous weather outlook, Jan 8, 7:30 PM PST, 18 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
730 PM PST MON JAN 8 2007

CAZ042-043-048-050-055>058-060>062-PZZ750-775-091200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND
FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-SAN DIEGO
COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
730 PM PST MON JAN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST CALIFORNIA.

.DAY ONE...TONIGHT

OFFSHORE FLOW WILL CAUSE LOCAL STRONG WINDS THROUGH AND BELOW
PASSES AND CANYONS. VERY LOW HUMIDITY COMBINED WITH THE OFFSHORE
WINDS WILL CONTINUE THE CRITICAL FIRE WEATHER CONDITIONS OVER MOST
OF THE AREA.

A RED FLAG WARNING FOR THE MOUNTAINS AND INLAND VALLEYS. SEE
LAXRFWSGX.

WIND ADVISORY FOR THE MOUNTAINS AND INLAND EMPIRE. SEE LAXNPWSGX.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

RED FLAG WARNING FOR THE MOUNTAINS AND INLAND VALLEYS UNTIL 6 PM
TUESDAY. SEE LAXRFWSGX.

UPPER LEVEL LOW PRESSURE WILL CAUSE LOCALLY WINDY CONDITION IN THE
MOUNTAINS AND DESERTS THURSDAY AND FRIDAY. OFFSHORE FLOW WILL
CAUSE LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND
PASSES THIS WEEKEND AND EARLY NEXT WEEK. LOCAL HIGH WIND WARNINGS OR
WIND ADVISORIES MAY BE NEEDED AT TIMES.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

DVA

Nearby

High Wind Watches in California, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.